| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported bard sl power kit where the top of the gray sheath of the introducer has a small split approximately 1 cm in length.This is before use.I noticed the split upon insertion with very little force.No negative outcome occurred as a result.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of split microintroducer sheath is confirmed; however, the exact cause is unknown.One photograph of a microintroducer sheath was returned for evaluation.Visual observation of the photograph shows a microintroducer sheath without the inner white microintroducer.The distal tip of the sheath is observed to be laterally split with material deformation and bending.The sheath is observed to be curved.No other damage can be discerned from the photograph.No use or blood residue can be observed in the photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.